# SDR 2025FA0000239

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: General aviation
- Aircraft: N475CM
- Make and model: Boeing 767-300
- Aircraft serial: 26986
- Aircraft time: 136,468 hours, 19,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR EVALUATION - PANEL BONDED ASSY, KEEL BEAM FAIRING (149AL), P/N 145T8616-21.
